# SDR CA150119003

- Difficulty date: January 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,650 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT FLOAT BAY NR 3, A CRACK IN FORWARD MID INBOUND VERTICAL FRAME FLANGE. FOUND DURING WINTER MAINTENANCE, ANNUAL INSPECTION.
